# SDR USAA020185

- Difficulty date: April 26, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 26,189 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED STA 1310-1660 BETWEEN S27L-S27R AROUND FASTENERS.  CLEARED, POLISHED AND BEAD BLASTED AREAS, TREATED AND PAINTED.
